Saddle-point problems in partial differential equations and applications to linear quadratic differential games
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 1, pp. 105-160.
@article{ASNSP_1973_3_27_1_105_0,
     author = {Lemaire, B.},
     title = {Saddle-point problems in partial differential equations and applications to linear quadratic differential games},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {105--160},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {1},
     year = {1973},
     mrnumber = {401194},
     zbl = {0264.49002},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1973_3_27_1_105_0/}
}
TY  - JOUR
AU  - Lemaire, B.
TI  - Saddle-point problems in partial differential equations and applications to linear quadratic differential games
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1973
SP  - 105
EP  - 160
VL  - 27
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1973_3_27_1_105_0/
LA  - en
ID  - ASNSP_1973_3_27_1_105_0
ER  - 
%0 Journal Article
%A Lemaire, B.
%T Saddle-point problems in partial differential equations and applications to linear quadratic differential games
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1973
%P 105-160
%V 27
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1973_3_27_1_105_0/
%G en
%F ASNSP_1973_3_27_1_105_0
Lemaire, B. Saddle-point problems in partial differential equations and applications to linear quadratic differential games. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 1, pp. 105-160. http://archive.numdam.org/item/ASNSP_1973_3_27_1_105_0/

[1] Bensoussan A., Etude de certains problèmes de jeux pour des systèmes décrits par des équations différentielles opérationnelles, IRIA, 1968.

[2] Bensoussan A., Saddle-points of convex concave functionals with applications to linear quadratic differential games, in Differential Games and Related Topics, Proceedings of the International Summer School, Varenna, 1970, North-Holland, 1971. | MR | Zbl

[3] Lemaire B., Thesis, PARIS 1970, Université de Montpellier II, U. E. R. de Mathématiques, publication n° 89.

[4] Lemaire B., MIN-MAX Control of system governed by partial differential equations, to appear.

[5] Lemaire B., Construction and numerical methods for MIN-MAX oontrol probtems, to appear.

[6] Lemaire B., Jeux dans les équations aux dérivées partielles, in Lecture Notes in Mathematics 132, Proceedings of the Symposium on Optimization, Nice, 1969. Springer-Verlag, 1970, pp. 181-195. | MR | Zbl

[7] Lions J.L., Controle optimat de systèmes gouvernés par des équations aux dérivées partielles, Paris, Dunod-Gauthier-Villars, 1968. | MR | Zbl

[8] Lions J.L., Equations differentielles opérationnelles et problèmes aux limites, Springer-Verlag, Berlin, 1961. | MR | Zbl

[9] Lions J.L., Quelques methodes de resotution des problèmes aux limites non linéaires Paris, Dunod, 1969. | MR | Zbl

[10] Lions J.L., Magenes E., Problèmes aux limites non homogènes et applications, vol. 1 et 2, Paris, Dunod, 1968. | MR | Zbl

[11] Moreau J.J., Theorentes inf-sup, CRAS, Paris 258, 1964, pp. 2720-2722. | MR | Zbl

[12] Porter W.A., On function space pursuit-evasion games, J. SIAM Control, vol. 5, n° 4, 1967, pp. 555-574. | MR | Zbl

[13] Riesz F., Nagy B. Sz., Leçons d'analyse fonctionnelle Paris, Gauthier-Villars, Budapest, Akademiai Klado -1955. | Zbl

[14] Rockafellar R.T., Monotone operators associated with saddle-functions and ntinimax .problems, in Nonlinear Functional Analysis, F. E. Browder, ed., Proceedings of Symposia in Pure Math., Amer. Math. Soc., 1970. | MR | Zbl

[15] Rockafellar R.T., Saddle-points and convex analysis, in Differential Games and Related Topics, Proceedings of the International Summer School, Varenna, 1970, North Holland, 1971. | MR | Zbl

[16] Sion M., On general mininaax theorems, Pacific J. of Math., t. 8, 1958, pp. 171-176. | MR | Zbl

[17] Vainberg M.M., Variational naethods for the study of nonlinear operator8, Holden-Day, 1964. | Zbl